# SDR DALA2016020900941

- Difficulty date: February 6, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 72,487 hours, 55,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD DOOR JAMB CRACKED.  REMOVED DAMAGED CHANNEL, DRILLED UP NEW CHANNEL REPAIR SECTION. C/W ERA 543810-14, REV ORIGINAL SECTION II, PERMANENT REPAIR.
